# SDR IPXA2022030379693

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 34,684 hours, 18,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADEMO EMERGENCY HARNESS FOUND TO BE SOILED.REMOVED AND RREPLACED DEMO HARNESS P/N 65B4028-12 WITH EMERGENCY HARNESS ON BOARD ( CLOSEST TO MAIN ENTRY DOOR ) PER E.O. B757-2560-83069-A PARA. 6A.
